Repositorio de producción científica de la Universidad de Sevilla

A fast solution to the conjugacy problem in the four-strand braid group

 

Advanced Search
 
Opened Access A fast solution to the conjugacy problem in the four-strand braid group
Cites

Show item statistics
Icon
Export to
Author: Calvez, Matthieu
Wiest, Bert
Department: Universidad de Sevilla. Departamento de álgebra
Date: 2014-09
Published in: Journal of Group Theory, 17 (5), 757-780.
Document type: Article
Abstract: We present an algorithm for solving the conjugacy search problem in the fourstrand braid group. The computational complexity is cubic with respect to the braid length.
Cite: Calvez, M. y Wiest, B. (2014). A fast solution to the conjugacy problem in the four-strand braid group. Journal of Group Theory, 17 (5), 757-780.
Size: 386.1Kb
Format: PDF

URI: http://hdl.handle.net/11441/47523

DOI: 10.1515/jgth-2014-0020

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)